• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

Response to medication/ personality/ feeling “mixed”

  • Thread starter butterflykisses
  • Start date
B

butterflykisses

Active member
Joined
Dec 30, 2020
Messages
25
Location
Oregon
I don’t have the official diagnosis yet. I won’t know till they see how I respond to medication and rule out other possible diagnoses. I started some Seroquel and Lamictal. It makes me so tired and so I’m actually sleeping enough.

I don’t know how I feel right now. It’s like I’m depressed but also have some manic symptoms as well. It could potentially be a mixed episode. The medication will take longer to begin to start working for my mood. But all of this confusion and instability doesn’t even make sense and I’m beginning to question if this is even real? I am doubting if this is even real.
Also, does anyone know when the fatigue will go away? I just want to have more energy. It’s almost like I feel somewhat manic and want to do anything but I have no energy to stay up all night and execute on those plans. Then I’m starting to wonder if that is just part of my personality and not so much mania. I’m generally a passionate person and I get excited about goals and things I want to do. But how do I know if it’s beyond just my personality?
 
B

Bipolarbear808

Well-known member
Joined
Oct 15, 2020
Messages
148
Location
Hawaii, USA
Hi butterflykisses,

I'm sorry that you're going through this, I can relate to being pulled in multiple directions at the same time. It's really hard to tell what is what, especially when you're start multiple medications at the same time. I know its really hard to be patient when you're going through this, but give yourself some time to stabilize a little before trying to figure things out.

In my experience Seroquel is definitely sedating and would explain why you feel so groggy. For me, the grogginess throughout the day started to go away after a few weeks. As far as Lamictal goes, Its been 7 weeks since I started it and so far I'm not noticing any huge difference. Hope that helps!
 
Prettyroses99

Prettyroses99

Active member
Joined
Dec 23, 2020
Messages
29
Location
California, USA
I'm bipolar and I've struggled since I was a child. Being at home during the quarantine has greatly helped reduce the severity of my manic episodes. I'm also unemployed so I don't have to worry about other people right now.

I was on 300mg of Lamictal before completing phasing it out 6 weeks ago. I'm starting vraylar tomorrow after 3 years of Lamictal which I did not feel any better or worse. It takes around 4 to 6 weeks for Lamictal to fully take effect so be patient.

Is your condition part of who you are? Yes, absolutely. I know several bipolar people and many stop the meds and learn to live with it. There's no right or wrong choice. Just whatever makes you feel better is all that matters.
 

Similar threads

Top